# SDR DXTA2023040783850

- Difficulty date: April 7, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 14,841 hours, 11,419 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pcb
- Part number: 66187235
- Part serial: 0358
- Condition: Defective
- Location: Zone 100
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, RETRACTED THE MLG. MLG DID NOT RETRACT. 1-3 MINUTES LATER STAB MISCOMPARE ILLUM. ACFT STILL AT 160 KNOTS.  ON APPROACH FLAPS WOULD NOT EXTEND. AFTER LANDING T/R & SPEED BRAKES NOT EXTENDED.  POST FLT STAB IN TAKEOFF POS & HYD FLUID AT FULL.   NO HYD ANNUNC ILLUM. VERIFIED ELECTRICAL POWER TO LOADING VALVE & FOUND IT AT 9 VOLTS, SHOULD BE 28 VOLTS AT PY044.  CHECKED PCB, FOUND 1 COMPNT WARM & DISCOLORED. IAW WIRE DIAGRAM 32-30-01 FIGURE 02.  INSP CONNECTOR, FOUND IT INTERFERED WITH PANEL, W/MISCLOCKED BACKSHELL.  FOUND CHAFED WIRE. REPAIRED WIRE.  OPS CHECKED FLAPS, SPEED BRAKES & MLG IAW MM 32-30-00, 27-51-00, & 21-61-00. FOUND ALL HYDS NORMAL, LOAD CONTROL VALVE OPEN & CLOSING.
